# SDR CHQA20120827341

- Difficulty date: August 27, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,096 hours, 25,700 cycles
- Engine: Allsn AE3007A
- Engine time: 22,325 hours, 19,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530628001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE CENTER OMEGA BEAM AROUND THE ANCHOR NUT WAS FOUND CORRODED BETWEEN FRAME 24 AND FRAME 25.  THE CENTER OMEGA BEAM AROUND ANCHOR NUT BETWEEN FRAME 24 AND FRAME 25 WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-012075.
